# SDR CA051024007

- Difficulty date: October 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,678 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 504200337
- Condition: Cracked
- Location: Fuselage
- Part time: 20,891 hours, 22,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE RUDDER SUPPORT BEAM UNDER THE PILOTS RUDDER PEDALS WERE FOUND CRACKED. PART WAS REPLACED.
